# SDR SWAA2019073035367

- Difficulty date: July 4, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 38,235 hours, 22,990 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 175A140520
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER CRACKED ON A RIB AT LOWER RADIUS THIRD FROM FORWARD STA. 120.3.  REPAIRED STIFFENER IAW SRM.
